Sh:1071

Bib entry
@article{Sh:1071,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{When automorphisms of $\mathcal P(\kappa)/[\kappa]^{<\aleph_0}$ are trivial off a small set}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {235},
 number = {2},
 year = {2016},
 pages = {167--182},
 issn = {0016-2736},
 doi = {10.4064/fm222-2-2016},
 mrclass = {03E05 (03E20)},
 mrnumber = {3549381},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.4064/fm222-2-2016}
}